# SDR DALA2022071204843

- Difficulty date: July 5, 2022
- Submitted: July 12, 2022
- Operation: Air carrier
- Aircraft: N371NW
- Make and model: Airbus A320-212
- Aircraft serial: 1535
- Aircraft time: 60,731 hours, 28,428 cycles
- System (JASC): 7100 · Powerplant System
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

SHIP 3271 #1 ENGINE FAILURE ON TAKEOFF. CORRECTIVE ACTION: REPLACED NUMBER ONE ENGINE PER A320 AMM 71-00. OK FOR SERVICE. (2306883)
